# SDR HYIA20250627002

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0116
- Aircraft time: 23,940 hours, 9,910 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Zone 600
- Part time: 23,940 hours, 9,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION, A CRACK WAS VISUALLY IDENTIFIED ON THE RIGHT HAND CLOSEOUT RIB LOCATED AT RWS 106.79. THIS CRACK IS LOCATED IN THE FORWARD VERTICAL ROW OF FASTENERS COMMON TO THE AFT TRUNNION SUPPORT. IT TRAVELS IN AN UP AND DOWN DIRECTION BETWEEN TWO FASTENERS AND IS APPROXIMATELY 1 INCH LONG AND IS CONSISTENT WITH OTHER CRACKS VISUALLY IDENTIFIED IN THIS AREA IN THE PAST. THIS RIB WILL BE REPLACED USING NEW PARTS.
